# SDR AALA202107015941

- Difficulty date: June 14, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662400000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FUEL PLATE LOCATED ON RIGHT WING RIBS 21-22, AND STR 8-12.  0.014 INCHES DEEP. REPLACED FUEL PLATE PER SRM 57-27-11.
